# SDR 08FDEA00528

- Difficulty date: February 20, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 30,636 hours, 7,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24441
- Part serial: UNKNOWN
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - INBOARD FLAP LOWER SURFACE FOUND SEVERAL DENTS AT XIFH 244. DENT AREA FOUND OUT OF LIMIT AS PER SRM 57-10-00 FIGURE 17 VOLUME I AND REPAIR   CARRIED OUT   AT LEFT HAND WING INBOARD FLAP LOWER SURFACE AS PER SRM 57-10-00 FIGURE 3 VOLUME   I. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
